# SDR HALA2019070200345

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 3,489 hours, 678 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064900556
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 3,489 hours, 678 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 BLEED FAULT.  REMOVED & REPLACED FAN AIR VALVE PER AMM 36-11-54-000-803-A & AMM36-11-54-400-803-A. OP'S CHECK GOOD. OK TO CONT SERVCE.
